# SDR CALA2014040890768

- Difficulty date: April 5, 2014
- Submitted: April 8, 2014
- Operation: Air carrier
- Aircraft: N206UA
- Make and model: Boeing 777222
- Aircraft serial: 30212
- Aircraft time: 65,208 hours, 9,147 cycles
- Engine: Pwa PW40903
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FUSELAGE EXTERNAL SURFACE HAS A DENT AT STATION 623, 2 INCHES ABOVE STRINGER 33R. MEASURED WIDTH, 3.7 INCHES, DEPTH 0.12 INCHES, W & Y RATIO IS OVER 30.  MEASURED DAMAGE EXCEEDS LIMITS, REMOVED DAMAGE.  HFEC MFG INSTALLED REPAIR PARTS IAW SRM 53-00-01 REPAIR 6.  HOLES WERE NOT ZERO TIMED.
